# SDR USAA2013060700004

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 47,847 hours, 19,688 cycles
- Engine: Iae V2524A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: C24730100
- Part serial: H2187
- Condition: Faulty
- Location: Nlg
- Part time: 47,844 hours, 19,686 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RETRACTED LANDING GEAR AND RECEIVED LANDING GEAR SYS DISAGREE.  NOSE DOOR SHOWING NOT CLOSED.  RECYCLED GEAR AND PROBLEM REPEATED.  ON AIR TURNBACK, PROBLEM REPEATED AGAIN.  FLIGHT LANDED WITHOUT INCIDENT.  MX R & R NOSE DOOR UPLOCK REF 32-31-14-401. COMPLIED WITH NOSE GEAR SWING. CHECKS OK.
